White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Endomorphisms of relatively free algebras with weak exchange properties

Fountain, J. and Gould, V. (2004) Endomorphisms of relatively free algebras with weak exchange properties. Algebra Universalis, 51 (2-3). pp. 257-285. ISSN 1420-8911

Full text not available from this repository.


The structure of the endomorphism monoid of a stable basis algebra A is described. It is shown to be an abundant monoid; the subsemigroup of endomorphisms of finite rank has a regular semigroup of left quotients.

Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 14 Aug 2009 15:18
Last Modified: 14 Aug 2009 15:18
Published Version: http://dx.doi.org/10.1007/s00012-004-1861-5
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00012-004-1861-5
URI: http://eprints.whiterose.ac.uk/id/eprint/5563

Actions (repository staff only: login required)